i have what appears to be a lot of dried blood on the inside of my underwear and a lot of itching, cloudy urine, hard bowels i have been to the doctor and am on an antibiotic for the above symptoms. he diagnosed me with prostatis, but i am just not sure t
1 doctor answer • 1 doctor weighed in
Family Medicine 19 years experience
The : The best thing for you to do in this situation is to finish the course of antibiotics your doctor prescribed for you. After completion you can determine if there is another issue. In the meantime for your "hard bowels" you can increase the fiber in your diet, drink lots of water, and also try an over the counter stool softener like colace (docusate sodium).
Please follow up with your doctor.
5.3k viewsAnswered >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.